MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap.Gyn.Procedure.Event description: the sleeve is bent during insertion.Information received from applied medical representative via email 31may2023: no patient issues.The bend/break occurred in the shaft.The trocar was inserted rotated.There was no difficulty during insertion.The break was not considered to be a clean break.It was cracked.The break did not cause particulation.The trocar was not used with a robot.The user used a new trocar.Intervention: the user used a new trocar.Patient status: no patient issues.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged trocar as both the cannula and obturator were bent.The wall thickness of the cannula and obturator were measured and met specifications.Based on the condition of the returned unit and similar previous incidents, it is likely that the reported event was caused by a high force exerted on the unit during insertion.It is possible that the physical characteristics of the patient contributed to the force exerted on the unit during insertion.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as a bent trocar is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: lap.Gyn.Procedure.Event description: the sleeve is bent during insertion.Information received from applied medical representative via email 31may23: no patient issues.The bend/break occurred in the shaft.The trocar was inserted rotated.There was no difficulty during insertion.The break was not considered to be a clean break.It was cracked.The break did not cause particulation.The trocar was not used with a robot.The user used a new trocar.Intervention: the user used a new trocar.Patient status: no patient issues.

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17075082
Report Number2027111-2023-00479
Device Sequence Number20522271
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)260208(30)01(10)1481023
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberCTF03
Device Catalogue Number101472912
Device Lot Number1481023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown